# SDR DALA1143371803

- Difficulty date: July 11, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 41,762 hours, 9,675 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE AT SEATS 23 - 27F.  MAINTENANCE FOUND SEAT CONNECTOR AT SEAT 23F TO BE DISCONNECTED AND RE-SECURED IT.  OPERATIONAL CHECK IS GOOD.
